EconPapers    
Economics at your fingertips  
 

A Theorem of Galambos-Bojanić-Seneta Type

Dragan Djurčić and Aleksandar Torgašev

Abstract and Applied Analysis, 2009, vol. 2009, 1-6

Abstract:

In the theorems of Galambos-Bojanić-Seneta's type, the asymptotic behavior of the functions ð ‘ [ ð ‘¥ ] , ð ‘¥ ≥ 1 , for ð ‘¥ → + ∞ , is investigated by the asymptotic behavior of the given sequence of positive numbers ( ð ‘ ð ‘› ) , as ð ‘› → + ∞ and vice versa. The main result of this paper is one theorem of such a type for sequences of positive numbers ( ð ‘ ð ‘› ) which satisfy an asymptotic condition of the Karamata type l i m ð ‘› → ∞ ð ‘ [ 𠜆 ð ‘› ] / ð ‘ ð ‘› > 1 , for 𠜆 > 1 .

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/360794.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/360794.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:360794

DOI: 10.1155/2009/360794

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:360794